MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-02
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted partial nephrectomy surgical procedure, intuitive surgical, inc.(isi) clinical sales representative (csr) informed technical support engineer (tse) that the system was not reading the endoscope position correctly after swapping the endoscope from below to above position.The tse reviewed the logs and found recognition error on the camera arm.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24793118
Report Number2955842-2026-20584
Device Sequence Number21307255
Product Code NAY
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430077-02
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown